# SDR DALA2025061904595

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 74,736 hours, 35,135 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stow Switch
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3270 DISC: ON TAKEOFF, GOT REV 2 UNLOCK GOING THROUGH 40KTS @ FLEX 41. STOPPED THE AIRCRAFT NO FACTOR BRAKES 275/300 180/165. R & R #2 ENG THRUST REV HCU 4101KS. ALL TESTS OK. MCO/PLAC REMOVED. ATO - AT 45KTS DUE TO A #2 ENGINE THRUST REVERSER UNLOCKED MESSAGE.   DEFERRED #2 ENGINE THRUST REVERSER PER MEL AND CONTINUED. (LP: 7480934)
